# SDR QMLA2011020311024

- Difficulty date: February 3, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N127LN
- Make and model: Snias AS350B2
- Aircraft serial: 4149
- Aircraft time: 1,877 hours, 6,256 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: 099800003
- Part serial: 2625
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEARCHLIGHT WAS REMOVED FROM ANOTHER ACFT AND SENT IN FOR REPAIR TO CORRECT A ''STUCK ON - LIGHT WILL NOT TURN OFF" PROBLEM.  UNIT WAS REPAIRED AND INSTALLED ON N127LN, 7 HOURS PRIOR TO THIS FAILURE EVENT FOR THE SAME PROBLEM -  LIGHT IS STUCK IN THE "ON" POSITION AND WILL NOT EXTINGUISH WITH THE SWITCH.  SWITCH WAS TROUBLESHOT AND FOUND TO FUNCTION PROPERLY.
